MAUDE Adverse Event Report: MERIL LIFE SCIENCES PVT. LTD. MOZECTM NC- RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER

MERIL LIFE SCIENCES PVT. LTD. MOZECTM NC- RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Model Number MNC25015
Medical Device Problem Codes Sticking (1597); Device Issue (2379); Physical Resistance (2578); Physical Property Issue (3008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of device history records including raw material inspection, in process and finished product inspection does not reveal any discrepancy relevant to batch under investigation which confirms that there is no indication of a product related quality deficiency associated to this batch.Control sample test results of the same manufacturing lot again confirmed that there was no indication of a product quality deficiency.Additionally, a review of the complaint history identified no other incidents from this lot.
 
Event or Problem Description
The mozec 2.5 x 15 mm nc was used to post dilate while on asahi 0.014" fielder xt-a wire.The balloon was inflated to 20 rbp and it appeared to be working well.After deflating mozec balloon, fellow dr.(b)(6) noticed it was slightly difficult to move back.Was able to get balloon and wire back into guide catheter.Then, had to clamp the wire to get mozec nc balloon off of the asahi fielder xt-a wire.

Brand Name
MOZECTM NC- RX PTCA BALLOON DILATATION CATHETER
Common Device Name
RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Manufacturer (Section D)
MERIL LIFE SCIENCES PVT. LTD.
bilakhia house, survey no. 135
muktanand marg
chala, vapi 39619 1
IN  396191
MDR Report Key7491074
Report Number3009613036-2018-00013
Device Sequence Number239064
Product Code LOX
UDI-Device Identifier18906029358223
UDI-Public18906029358223
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K160961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Health Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/26/2020
Device Model NumberMNC25015
Device Catalogue NumberMNC25015
Device Lot NumberMNCF33
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2018
Initial Report FDA Received Date05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR